In the present paper we concentrate our study on the evaluation of minors for weighing matrices W(n,n-1). Theoretical proofs concerning their minors up to the order of (n-4) x (n-4) are derived introducing an eigenvalue approach. A general theorem specifying the analytical form of any (n-l) x (n-l) minor is developed. An application to the growth problem for weighing matrices is given.
Karapiperi, A., Mitrouli, M., Neubauer, M. G. & Seberry, J. (2012). An eigenvalue approach to evaluating minors for weighing matrices W(n,n-1). Linear Algebra and its Applications, 436 (7), 2054-2066.